# SDR IPXA0M63742

- Difficulty date: November 29, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYS (CARGO CONFIG) INOP.  DEFERRED M440324 ASSIGNED.  T/S IAW FIM FAULT TREE 33-51-02-00, BLOCKS 1-3.  EMERGENCY EXIT LIGHTS OPS CKS GOOD. THIS CLEARS M440324.
